# SDR KCSA061395

- Difficulty date: October 4, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER MIDSPAR WEB AT NAC STA 221.9 HAS A HALF INCH CRACK JUST AFT OF INBOARD AFT ENGINE MOUNT LEG.
